# SDR RAIA201502230001

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 33,252 hours, 29,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DOES NOT OPEN PROPERLY.  MAINTENANCE INSPECTED AND REPLACED PASSENGER DOOR STEP ROLLER BRACKET AND MADE ADJUSTMENTS, OPS CHECK GOOD.
